Journal of Dynamical Systems and Geometric Theories, Volume (9), No (1), Year (2011-5) , Pages (61-65)

Title : ( Shadowing and Chaos )

Authors: Ali Reza Zamani Bahabadi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


In this short paper we show that if homeomorphism f on a compact metric space X has the shadowing property and only one chain component, then f is chaotic. As a corollary we show that generically f is chaotic.


, Chaos, Minimal, pseudo-orbit, Shadowing property
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Zamani Bahabadi, Ali Reza},
title = {Shadowing and Chaos},
journal = {Journal of Dynamical Systems and Geometric Theories},
year = {2011},
volume = {9},
number = {1},
month = {May},
issn = {1726-037X},
pages = {61--65},
numpages = {4},
keywords = {Chaos; Minimal; pseudo-orbit; Shadowing property},


%0 Journal Article
%T Shadowing and Chaos
%A Zamani Bahabadi, Ali Reza
%J Journal of Dynamical Systems and Geometric Theories
%@ 1726-037X
%D 2011